# SDR CALA2025021802366

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 80,209 hours, 29,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Condition: Unsecure
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR BUSTLE HAS EXCESS MATERIAL PROTRUDING. SECURED SLIDE GIRT BAR FLAP HOOK AND LOOP TO BASE UNIT , DOOR OPS CHECKED NORMAL ,FOR ARMING AND DISARMING , PER AMM 25-66-00 AND ECRA 2560-01987. INSPECTED THE SECURITY AND OPERATION OF L4 EMERGENCY ESCAPE SLIDE. DOOR CLOSE AND GIRT BAR ENGAGE NORNAL REF AMM 25-66-01-400-803 STEP: E. (1). (E).
